# SDR REXA2019102431488

- Difficulty date: October 13, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SETTLEMENT (141ALF) AT MAIN AVIONICS COMPARTMENT FS280 BTW. STGR 25L AND 25R.(E/E)(100-09).
SUMMARY: DAMAGED ANGLE SUPPORT, CRAWLWAY FLOOR ON FS=280.00 BTW STGR 25L AND 25R AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR. 6C AND SRM 51-42-20-001-001-A01. PAR 6A
